MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION ZIPCLIP; CLIP, IMPLANTABLE

BAXTER HEALTHCARE CORPORATION ZIPCLIP; CLIP, IMPLANTABLE
Model Number GEM1500
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use of an automatic microclip applier (zipclip), a clip rotation issue occurred.The microclip was applied to the vessel with no issues.When the device jaws opened, the next clip loaded sideways in the jaw.The surgeon observed this and passed the device to surgical tech.A new zipclip device was passed to the surgeon and the case continued.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h6 an h11.Corrected information: g3.G3: initial mdr submitted with incorrect g3 date.The correct g3 date is 08/25/2025 (08/26/2025 was incorrectly submitted).H11:the device was discarded and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d4 lot and udi #, h6 (add code).Correction to previous h11 in follow up #1: g3 date referenced was incorrect (replace back with 08/26/2025).H11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Correction: h11 - this device malfunction is not likely to cause or contribute to a serious injury.When a clip spins and is sideways in the jaw the surgeon will detect it on the scope and is unable to place it on the vessel making it unusable.The user may opt to use a new unit or else resort to alternate methods or surgical techniques.Hence if the issue recurs it is unlikely to cause or contribute to serious injury.

Brand Name
ZIPCLIP
Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
SAINT PAUL - MCA
2575 university ave w.
saint paul MN 55114
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23151497
Report Number1416980-2025-04836
Device Sequence Number5290588
Product Code FZP
UDI-Device Identifier00844735006384
UDI-Public(01)00844735006384(10)25084ZC-PQ1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242541
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGEM1500
Device Catalogue NumberMS-5295-00001-061
Device Lot Number25084ZC-PQ1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer10/03/2025
11/05/2025
04/02/2026
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date10/23/2025
11/21/2025
04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown